Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

On mintop. Have headache. Why do I not have sperm discharge?

Hello Sir, I am Suresh Ht - 172 cm, Wt 70Kg, 31 yr old married - I have used Mintop for 6 months on 2001 while using Mintop I have felt sperms not coming out and head ache problems, after frequent headaches I have started Duzela 20 mg for 1 yr it helps me lot even my sexual problems resolved. now 3 months before I have been advised Nexito 20Mg now again my sexual problems are started. After 2 years still I have not get child. I am worring due Mintop and Nexito I felt these sexual issues. please advise me. Thanks..
Asked On : Tue, 18 Sep 2012
Answers:  2 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi ayska,
Thanks for writing in to Healthcare Magic!
Mintop is not a cause for poor sperm neither is Nexito.
It is also strange that Duzela improved your sexual performance, may be through correcting the depression part.
You need an semen analysis and infertility consultation rather than blaming the medicines.
You should consult the psychiatry doctor to fine tune your antidepressant treatment especially the medicines.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Thu, 20 Sep 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum. Dont be so much concerned about hair grouth and beauty. The tensions in life like beauti conscious ness and health conscious ness will deteriorate the condition still bad, and the doctor also is forced to priscribe some thing or other to you.
Mintop has vaso dialatory action due to which some people may get headache like wise other drugs also but they are not true with everyone. The drugs which dont suit you stop and have some alternate medicine with your doctors advise. Dont use medicine so long for cosmetic purpose.
Besides i advise you some diet recomendations as take more of green leafy vegetables, pulses, sprouts, egg, milk, meat, seafoods, fruits and juices to have enough blood and silky hair besides general health and wellbeing . thank you for calling.

Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor